# SDR RAIA00705037

- Difficulty date: May 19, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500855
- Aircraft time: 6,529 hours, 6,315 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

FLT NR 7920 - STL - BAG SMOKE LIGHT ILLUMINATED, PUSHED BAG FIRE BOTTLE BUTTON.  MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF FIRE.  REMOVED AND REPLACED FIRE BOTTLES, OPS CHECK SMOKE DETECTION SYSTEM, OPS CHECK GOOD.
